# SDR 2021FA0000109

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: General aviation
- Aircraft: N2768V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0691
- Aircraft time: 2,787 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 20810019
- Condition: Gouged
- Location: Mlg
- Part time: 2,700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR MAIN SECTOR GEAR HAS GOUGE MARKS IN GEAR TEETH, MAIN LANDING GEAR PINION GEARS HAS CHIPPED AND DAMAGED TEETH. TWO BOLTS FOUND SHEARED THAT HOLD MAIN LANDING GEAR SECTOR GEAR IN PLACE.
